# SDR RU3A2018092419043

- Difficulty date: September 19, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- Aircraft time: 11,434 hours, 5,488 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT MAIN GEAR POSITION INDICATOR LIGHT INTERMITTENT.  REPLACING THE LANDING GEAR CONTROL PANEL CORRECTED THE DISCREPANCY.
